Alert archive / Maine / Beach Hazards Statements in 2017
Beach Hazards Statement 9, NWS Gray, ME
NWS Gray, ME issued this beach hazards statement at Jul 8, 2017, 6:52 PM EDT for 6 counties in Maine; Rockingham County, New Hampshire. It took effect at Jul 9, 2017, 8:00 AM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jul 8, 2017, 6:52 PM EDT (22:52 UTC)
- In effect from
- Jul 9, 2017, 8:00 AM EDT
- Expired
- Jul 9, 2017, 8:00 PM EDT
- In force
- 12 hr
- Issued by
- NWS Gray, ME
Counties Cumberland County, ME, Knox County, ME, Lincoln County, ME, Sagadahoc County, ME, Waldo County, ME, York County, ME, Rockingham County, NH
The radar
The Portland,ME radar (KGYX), 26 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 10.9 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 805 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
872 WHUS41 KGYX 082252 CFWGYX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE GRAY ME 652 PM EDT SAT JUL 8 2017 ...INCREASED RISK FOR HYPOTHERMIA SUNDAY... .WARM TEMPERATURES AND FAIR WEATHER ARE EXPECTED SUNDAY. WITH PEOPLE OUT ENJOYING THE WATER AND WATER TEMPERATURES REMAINING ONLY IN THE 50S...THERE WILL BE A HEIGHTENED RISK FOR HYPOTHERMIA FOR THOSE NOT PROPERLY PREPARED FOR COLD WATER. MEZ023>028-NHZ014-090700- /O.NEW.KGYX.BH.S.0009.170709T1200Z-170710T0000Z/ COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-COASTAL ROCKINGHAM- 652 PM EDT SAT JUL 8 2017 ...BEACH HAZARDS STATEMENT IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A BEACH HAZARDS STATEMENT...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. * LOCATION...THE NEW HAMPSHIRE SEACOAST...AND SOUTHWEST AND MID COAST MAINE. * BEACH HAZARD...THE WARM AIR TEMPERATURES IN THE MID 70S TO LOWER 80S MAY CAUSE PEOPLE TO UNDERESTIMATE THE DANGERS OF THE COLD WATER TEMPERATURES WHICH ARE CURRENTLY ONLY IN THE UPPER 50S. * TIMING...THROUGH SUNDAY EVENING. * IMPACTS...THE COLD WATER TEMPERATURES CAN QUICKLY CAUSE HYPOTHERMIA TO ANYONE IMMERSED IN THE WATER. ANYONE ON BOATS OR PADDLECRAFT SHOULD USE EXTREME CAUTION TO AVOID THIS THREAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED ON DAYS WHEN A SIGNIFICANT NUMBER OF BOATS AND PADDLECRAFT ARE EXPECTED TO BE OUT ON THE WATER AND WHEN WARM AIR TEMPERATURES MAY CAUSE PEOPLE TO UNDERESTIMATE THE DANGER OF THE COLD WATER. PADDLE SMART FROM THE START. ALWAYS WEAR YOUR LIFEJACKET. BE AWARE OF WIND CONDITIONS, TIDES AND LOCALIZED CURRENTS. && $$ LEGRO
4 follow-up statements
464 WHUS41 KGYX 090712 CFWGYX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE GRAY ME 312 AM EDT SUN JUL 9 2017 ...INCREASED RISK FOR HYPOTHERMIA TODAY... .WARM TEMPERATURES AND FAIR WEATHER ARE EXPECTED TODAY. WITH PEOPLE OUT ENJOYING THE WATER AND WATER TEMPERATURES REMAINING ONLY IN THE 50S...THERE WILL BE A HEIGHTENED RISK FOR HYPOTHERMIA FOR THOSE NOT PROPERLY PREPARED FOR COLD WATER. MEZ023>028-NHZ014-100000- /O.CON.KGYX.BH.S.0009.170709T1200Z-170710T0000Z/ COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-COASTAL ROCKINGHAM- 312 AM EDT SUN JUL 9 2017 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH THIS EVENING... * LOCATION...THE NEW HAMPSHIRE SEACOAST...AND SOUTHWEST AND MID COAST MAINE. * BEACH HAZARD...THE WARM AIR TEMPERATURES IN THE MID 70S TO LOWER 80S MAY CAUSE PEOPLE TO UNDERESTIMATE THE DANGERS OF THE COLD WATER TEMPERATURES WHICH ARE CURRENTLY ONLY IN THE UPPER 50S. * TIMING...THROUGH THIS EVENING. * IMPACTS...THE COLD WATER TEMPERATURES CAN QUICKLY CAUSE HYPOTHERMIA TO ANYONE IMMERSED IN THE WATER. ANYONE ON BOATS OR PADDLECRAFT SHOULD USE EXTREME CAUTION TO AVOID THIS THREAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED ON DAYS WHEN A SIGNIFICANT NUMBER OF BOATS AND PADDLECRAFT ARE EXPECTED TO BE OUT ON THE WATER AND WHEN WARM AIR TEMPERATURES MAY CAUSE PEOPLE TO UNDERESTIMATE THE DANGER OF THE COLD WATER. PADDLE SMART FROM THE START. ALWAYS WEAR YOUR LIFEJACKET. BE AWARE OF WIND CONDITIONS, TIDES AND LOCALIZED CURRENTS. && $$
524 WHUS41 KGYX 091314 CFWGYX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE GRAY ME 914 AM EDT SUN JUL 9 2017 ...INCREASED RISK FOR HYPOTHERMIA TODAY... .WARM TEMPERATURES AND FAIR WEATHER ARE EXPECTED TODAY. WITH PEOPLE OUT ENJOYING THE WATER AND WATER TEMPERATURES REMAINING ONLY IN THE 50S...THERE WILL BE A HEIGHTENED RISK FOR HYPOTHERMIA FOR THOSE NOT PROPERLY PREPARED FOR COLD WATER. MEZ023>028-NHZ014-092115- /O.CON.KGYX.BH.S.0009.000000T0000Z-170710T0000Z/ COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-COASTAL ROCKINGHAM- 914 AM EDT SUN JUL 9 2017 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * LOCATION...THE NEW HAMPSHIRE SEACOAST...AND SOUTHWEST AND MID COAST MAINE. * BEACH HAZARD...THE WARM AIR TEMPERATURES IN THE MID 70S TO LOWER 80S MAY CAUSE PEOPLE TO UNDERESTIMATE THE DANGERS OF THE COLD WATER TEMPERATURES WHICH ARE CURRENTLY ONLY IN THE UPPER 50S. * TIMING...THROUGH THIS EVENING. * IMPACTS...THE COLD WATER TEMPERATURES CAN QUICKLY CAUSE HYPOTHERMIA TO ANYONE IMMERSED IN THE WATER. ANYONE ON BOATS OR PADDLECRAFT SHOULD USE EXTREME CAUTION TO AVOID THIS THREAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED ON DAYS WHEN A SIGNIFICANT NUMBER OF BOATS AND PADDLECRAFT ARE EXPECTED TO BE OUT ON THE WATER AND WHEN WARM AIR TEMPERATURES MAY CAUSE PEOPLE TO UNDERESTIMATE THE DANGER OF THE COLD WATER. PADDLE SMART FROM THE START. ALWAYS WEAR YOUR LIFEJACKET. BE AWARE OF WIND CONDITIONS, TIDES AND LOCALIZED CURRENTS. && $$
132 WHUS41 KGYX 091858 CFWGYX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE GRAY ME 258 PM EDT SUN JUL 9 2017 ...INCREASED RISK FOR HYPOTHERMIA TODAY... .WARM TEMPERATURES AND FAIR WEATHER ARE EXPECTED TODAY. WITH PEOPLE OUT ENJOYING THE WATER AND WATER TEMPERATURES REMAINING ONLY IN THE 50S...THERE WILL BE A HEIGHTENED RISK FOR HYPOTHERMIA FOR THOSE NOT PROPERLY PREPARED FOR COLD WATER. MEZ023>028-NHZ014-100000- /O.CON.KGYX.BH.S.0009.000000T0000Z-170710T0000Z/ COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-COASTAL ROCKINGHAM- 258 PM EDT SUN JUL 9 2017 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * LOCATION...THE NEW HAMPSHIRE SEACOAST...AND SOUTHWEST AND MID COAST MAINE. * BEACH HAZARD...THE WARM AIR TEMPERATURES IN THE MID 70S TO LOWER 80S MAY CAUSE PEOPLE TO UNDERESTIMATE THE DANGERS OF THE COLD WATER TEMPERATURES WHICH ARE CURRENTLY ONLY IN THE UPPER 50S. * TIMING...THROUGH THIS EVENING. * IMPACTS...THE COLD WATER TEMPERATURES CAN QUICKLY CAUSE HYPOTHERMIA TO ANYONE IMMERSED IN THE WATER. ANYONE ON BOATS OR PADDLECRAFT SHOULD USE EXTREME CAUTION TO AVOID THIS THREAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED ON DAYS WHEN A SIGNIFICANT NUMBER OF BOATS AND PADDLECRAFT ARE EXPECTED TO BE OUT ON THE WATER AND WHEN WARM AIR TEMPERATURES MAY CAUSE PEOPLE TO UNDERESTIMATE THE DANGER OF THE COLD WATER. PADDLE SMART FROM THE START. ALWAYS WEAR YOUR LIFEJACKET. BE AWARE OF WIND CONDITIONS, TIDES AND LOCALIZED CURRENTS. && $$
770 WHUS41 KGYX 092351 CFWGYX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE GRAY ME 751 PM EDT SUN JUL 9 2017 MEZ023>028-NHZ014-100100- /O.EXP.KGYX.BH.S.0009.000000T0000Z-170710T0000Z/ COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-COASTAL ROCKINGHAM- 751 PM EDT SUN JUL 9 2017 ...BEACH HAZARDS STATEMENT WILL EXPIRE AT 8 PM EDT THIS EVENING... $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this beach hazards statement went out at Jul 8, 4:44 PM EDT, 2 hours 8 minutes earlier.
Area forecast discussion, Jul 8, 4:44 PM EDT, 2 hours 8 minutes before
Area Forecast Discussion...UPDATED National Weather Service Gray ME 444 PM EDT Sat Jul 8 2017 .SYNOPSIS... A cold front will push east through the region today and offshore overnight. A secondary cold front will settle south into the region on Sunday and will lift north as a warm front on Monday. A cold front will approach from the north on Tuesday and will drop south through the region Tuesday night. High pressure will build in from the northwest on Wednesday and will shift offshore Wednesday night. A warm front will lift northeast into the region Thursday and Thursday night. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... ...Mesoscale update... Minor changes to the grids to better reflect latest radar trends. S/wv trof has yet to swing across the region...so storms continue to fire ahead of the attendant cold front. Convection continues to percolate along the higher terrain...with another broken line just moving into the CT River Valley region. SPC mesoanalysis shows plenty of shear remains over the local area...with theta-e ridge axis from MHT to IZG. With the loss of daytime heating...CAPE is starting to decrease into the 500-1000 J/kg range. However DCAPE values remain marginally high across parts of Srn and central NH...so a strong wind gust or two remains possible. Previous discussion...Line of severe thunderstorms continues to move through the area and should reach the coast shortly. These storms have a history of producing damaging winds and heavy rainfall. Have maintained the damaging winds wording through sunset. In addition to the current line a few cells continue to move into Vermont. There is some clearing behind the initial line which means the rest of the afternoon heating will help to maintain some instability through the late afternoon. Current analysis shows around 1000 J/kg of CAPE still through western NH. Thus the thunderstorm threat will continue through the next few hours. Expect the nature of the second round of storms to be the same with heavy rainfall rates thus a risk for flooding will continue through night fall. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/... 2pm update... Updated to decrease storm coverage quite quickly after sunset. Decreasing dewpoints overnight, but still some fog possible. prev disc...Temperatures during the overnight hours will range from the mid 50s north and west to lower 60s south and east. Some fog is expected to develop especially over areas where there is heavy rain. Drier and cooler air moves in behind the system with dew points dropping into the 40s in the mountains during the day Sunday. Mostly sunny skies will prevail with a few additional clouds for the higher terrain in upslope flow. Light showers may develop near the Canadian border in the heat of the day as another cold front approaches. Temperatures will warm into the 70s north to lower to mid 80s south. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... 2pm update... Due to ongoing severe threat have made very minimal update to the long term forecast grids. prev disc...Cold front will settle south into the region and stall over the area Sunday night. Moisture starved boundary may produce a few showers in the north but most areas will only see variable clouds overnight. Lows overnight will range through the 50s to near 60. Stalled frontal boundary will lift north as a warm front Monday and Monday night. Front will be the focus for scattered showers and some afternoon thunderstorms mainly in central and northern zones. High temps across the north will range through the 70s and in the lower to mid 80s south. Convection will gradually taper to showers Monday night with best chance of rain in northern zones. Lows will range from the mid 50s north to the mid 60s south. A cold front will approach from the northwest on Tuesday with a pre-frontal trough swinging in from the west during the afternoon. PWAT's approaching 1.5 inches will add plenty of fuel to the mix and moderate shear may result in some stronger cells producing wind damage and small hail. Highs on Tuesday will range from the mid 70s to mid 80s. Showers and thunderstorms will come to an end Tuesday evening as the front pushes offshore. Looking for clear skies overnight with lows in the mid 50s to mid 60s. High pressure will build in from the northwest on Wednesday bringing cooler and less humid air into the region. Looking for mostly sunny skies with highs from the lower 70s north to the lower 80s south. High pressure will crest over the area Wednesday night before moving offshore. Should see mostly clear skies with lows in the 50s to near 60. Warm front will approach from the southwest Thursday bringing increasing clouds and a chance of afternoon showers. Highs will range through the 70s. Warm front will lift northeast into the region Thursday night and will remain the focus for occasional showers overnight. Low pressure moving east through southern Quebec on Friday will drive a cold front toward the region producing another round of showers and thunderstorms in another warm and soupy airmass. Showers and thunderstorms Friday evening will gradually end as the front pushes offshore by Saturday morning. && .AVIATION /21Z SATURDAY THROUGH THURSDAY/... Short Term...A mix of stratus, fog, and mid level clouds is spread across northern New England this morning as low level moisture increases. Periods of LIFR/IFR are possible for a few hours this morning mostly due to stratus. Showers and thunderstorms will form along a southward moving cold front today with VFR ceilings. Patchy fog is likely tonight some of which may be IFR. Conditions improve Sunday morning as drier air arrives. HIE may have another chance of -TSRA late Sunday. Long Term...VFR Sunday night through Wednesday. && .MARINE... Short Term...Criteria for seas and winds will not be met for the most part. We may see seas touch 5 ft over the far outer eastern waters early Sunday morning, but it will be brief. Long Term...SCAs for seas may be needed on Tuesday. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...None. NH...None. MARINE...None. && NEAR TERM...Legro
Hazardous weather outlook, Jul 8, 10:50 AM EDT, 8 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Gray ME 1050 AM EDT Sat Jul 8 2017 MEZ007>009-012>014-018>028-NHZ001>015-091500- Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford- Southern Franklin-Southern Somerset-Interior York- Interior Cumberland-Androscoggin-Kennebec-Interior Waldo- Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo- Northern Coos-Southern Coos-Northern Grafton-Northern Carroll- Southern Grafton-Southern Carroll-Sullivan-Merrimack-Belknap- Strafford-Cheshire-Eastern Hillsborough-Interior Rockingham- Coastal Rockingham-Western And Central Hillsborough- 1050 AM EDT Sat Jul 8 2017 This Hazardous Weather Outlook is for Maine, south central Maine, southwest Maine, west central Maine, western Maine, New Hampshire, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...Today and Tonight. There is a marginal risk for a severe thunderstorms across New Hampshire and western Maine through this evening. Some storms may produce hail, damaging winds, and very heavy rainfall. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Scattered thunderstorms will develop Tuesday as a cold front approaches from the west. Some storms may produce damaging winds and small hail. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ150>154-091500- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 1050 AM EDT Sat Jul 8 2017 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and Tonight. Isolated thunderstorms with strong winds may cross the waters later tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Special weather statement, Jul 8, 4:00 PM EDT, 2 hours 52 minutes before
Special Weather Statement National Weather Service Gray ME 400 PM EDT SAT JUL 8 2017 MEZ012-019-082045- Southern Oxford-Interior Cumberland- 400 PM EDT SAT JUL 8 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN OXFORD COUNTY... At 359 PM EDT, a strong thunderstorm was located 10 miles northwest of Waterford, or 12 miles southwest of Bethel, moving east at 40 mph. Wind gusts of 50 to 55 mph and half inch hail are possible with this storm. Locations impacted include... Bethel, Waterford, Harrison, Lovell, Greenwood, Gilead, West Paris, Woodstock, Stowe, Norway,Milton, Paris, Otisfield, Sweden and Sumner. This also includes... Evans Notch, Caribou Mountain, and Deer Hills. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4449 7044 4416 7047 4413 7100 4439 7101 TIME...MOT...LOC 1959Z 272DEG 35KT 4425 7090 MBC
Local storm report, Jul 8, 4:16 PM EDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
416 PM EDT SAT JUL 08 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG NEW BOSTON 42.98N 71.69W
07/08/2017 HILLSBOROUGH NH AMATEUR RADIO
MULTIPLE TREES DOWN ON RT 13.
&&
EVENT NUMBER GYX1704154
NBLocal storm report, Jul 8, 5:04 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
504 PM EDT SAT JUL 08 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 PM HAIL PARIS 44.26N 70.50W
07/08/2017 E0.70 INCH OXFORD ME PUBLIC
PARIS HILL COUNTRY CLUB
&&
EVENT NUMBER GYX1704155
KIMBLELocal storm report, Jul 8, 5:06 PM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAY ME
506 PM EDT SAT JUL 08 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1251 PM TSTM WND DMG 5 ESE MARLBOROUGH 42.89N 72.12W
07/08/2017 CHESHIRE NH AMATEUR RADIO
TREE DOWN ON WIRES
1255 PM TSTM WND DMG 3 SSW BENNINGTON 42.96N 71.96W
07/08/2017 HILLSBOROUGH NH AMATEUR RADIO
TREES AND WIRES DOWN ON FOREST ROAD NEAR ROUTE 202.
TIME ESTIMATED FROM RADAR.
1255 PM TSTM WND DMG 2 SW BENNINGTON 42.98N 71.97W
07/08/2017 HILLSBOROUGH NH AMATEUR RADIO
TREES AND WIRES DOWN ON ANTRIM ROAD. TIME ESTIMATED
FROM RADAR.
1259 PM TSTM WND DMG 3 SE PETERBOROUGH 42.84N 71.93W
07/08/2017 HILLSBOROUGH NH AMATEUR RADIO
TREE AND WIRES DOWN
1259 PM TSTM WND DMG HANCOCK 42.97N 71.98W
07/08/2017 HILLSBOROUGH NH AMATEUR RADIO
TREES AND WIRES DOWN ON RT123
0120 PM TSTM WND DMG 1 E FRANCESTOWN 42.99N 71.79W
07/08/2017 HILLSBOROUGH NH AMATEUR RADIO
TREE AND WIRES DOWN ON NEW BOSTON ROAD.
0120 PM TSTM WND DMG FRANCESTOWN 42.99N 71.81W
07/08/2017 HILLSBOROUGH NH AMATEUR RADIO
TREES AND WIRES DOWN ON DENNISON POND ROAD
0120 PM HAIL WEST NEWFIELD 43.64N 70.92W
07/08/2017 M0.70 INCH YORK ME SOCIAL MEDIA
0130 PM TSTM WND DMG MANCHESTER 42.98N 71.44W
07/08/2017 HILLSBOROUGH NH AMATEUR RADIO
TREE DOWN IN A BACKYARD
0130 PM TSTM WND DMG MANCHESTER 42.98N 71.44W
07/08/2017 HILLSBOROUGH NH PUBLIC
ON BODWELL RD... AROUND 30 TREES DOWN FACING THE SAME
DIRECTION
0130 PM TSTM WND DMG NEW BOSTON 42.98N 71.69W
07/08/2017 HILLSBOROUGH NH AMATEUR RADIO
MULTIPLE TREES DOWN ON RT 13.
0132 PM NON-TSTM WND GST MANCHESTER AIRPORT GREN 42.93N 71.44W
07/08/2017 M45 MPH HILLSBOROUGH NH ASOS
0135 PM TSTM WND DMG AUBURN 43.00N 71.35W
07/08/2017 ROCKINGHAM NH LAW ENFORCEMENT
TREES DOWN
0140 PM TSTM WND DMG CANDIA 43.08N 71.28W
07/08/2017 ROCKINGHAM NH LAW ENFORCEMENT
TREES DOWN
0140 PM TSTM WND DMG CHESTER 42.96N 71.26W
07/08/2017 ROCKINGHAM NH LAW ENFORCEMENT
TREES DOWN
0145 PM TSTM WND DMG 2 SW CHESTER 42.94N 71.28W
07/08/2017 ROCKINGHAM NH SOCIAL MEDIA
TREE DOWN ON ROUTE 102. TIME ESTIMATED FROM RADAR.
0150 PM TSTM WND DMG GOFFSTOWN 43.04N 71.57W
07/08/2017 HILLSBOROUGH NH AMATEUR RADIO
MULTIPLE TREES DOWN
0155 PM TSTM WND DMG DANVILLE 42.91N 71.12W
07/08/2017 ROCKINGHAM NH LAW ENFORCEMENT
TREES DOWN
0205 PM TSTM WND DMG 1 N DANVILLE 42.93N 71.12W
07/08/2017 ROCKINGHAM NH DEPT OF HIGHWAYS
RT 111A CLOSED TREE DOWN
0206 PM TSTM WND DMG 1 ENE SOUTH WINDHAM 43.74N 70.40W
07/08/2017 CUMBERLAND ME AMATEUR RADIO
TREE DOWN ON ROAD
0206 PM TSTM WND DMG 1 ENE HOLLIS CENTER 43.61N 70.57W
07/08/2017 YORK ME AMATEUR RADIO
TREES DOWN ON ROAD
0215 PM TSTM WND DMG HOLLIS 43.60N 70.59W
07/08/2017 YORK ME AMATEUR RADIO
LARGE BRANCH ON POWER WIRE AND IS SMOKING.
0215 PM TSTM WND DMG YORK 43.14N 70.65W
07/08/2017 YORK ME PUBLIC
50 FT TALLL MAPLE TREE DOWN
0220 PM TSTM WND DMG 2 NNW CUMBERLAND 43.82N 70.28W
07/08/2017 CUMBERLAND ME LAW ENFORCEMENT
TREES AND WIRES DOWN ON VALLEY ROAD. TIME ESTIMATED
FROM RADAR.
0337 PM HAIL 1 SE FRANCONIA 44.22N 71.74W
07/08/2017 E0.70 INCH GRAFTON NH PUBLIC
0421 PM HAIL PARIS 44.26N 70.50W
07/08/2017 E0.70 INCH OXFORD ME PUBLIC
PARIS HILL COUNTRY CLUB
&&
EVENT NUMBER GYX1704129 GYX1704135 GYX1704136 GYX1704130 GYX1704131
GYX1704132 GYX1704133 GYX1704134 GYX1704139 GYX1704140 GYX1704154
GYX1704146 GYX1704141 GYX1704142 GYX1704144 GYX1704138 GYX1704148
GYX1704147 GYX1704149 GYX1704151 GYX1704152 GYX1704137 GYX1704143
GYX1704150 GYX1704153 GYX1704155
LEGROLocal storm report, Jul 8, 5:09 PM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
509 PM EDT SAT JUL 08 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1256 PM TSTM WND DMG BINGHAM 45.06N 69.88W
07/08/2017 SOMERSET ME PUBLIC
LARGE LIMBS DOWNED.
&&
EVENT NUMBER GYX1704156
JCSpecial weather statement, Jul 8, 5:25 PM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Gray ME
525 PM EDT SAT JUL 8 2017
MEZ012-019-020-082215-
Southern Oxford-Androscoggin-Interior Cumberland-
525 PM EDT SAT JUL 8 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL OXFORD...SOUTHERN
ANDROSCOGGIN AND NORTHWESTERN CUMBERLAND COUNTIES...
At 524 PM EDT, a strong thunderstorm was located over Bridgton,
moving east at 25 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Lewiston, Brunswick, Bridgton, Mechanic Falls, Naples, Topsham,
Freeport, Gray, Raymond, Lisbon, Harpswell, Durham, Casco, Harrison,
Denmark, New Gloucester, Poland, Pownal, Sebago and North Yarmouth.
This includes the following highways...
Interstate 295 near mile marker 23, and between mile markers 26 and
28, and near mile marker 30.
Interstate 95 between mile markers 63 and 84.
This also includes...
Long Lake.
LAT...LON 4388 6981 4396 7001 4388 6991 4394 7005
4384 6984 4382 6985 4387 6998 4385 7003
4393 7009 4385 7008 4384 7008 4393 7014
4386 7023 4391 7074 4409 7071 4409 7036
4408 7002 4408 7007 4399 7010 4396 7000
TIME...MOT...LOC 2124Z 273DEG 24KT 4402 7071
JCThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 8:57 AM EDT | Special Weather Statement | GYX | Somerset | 63 min |
| Jul 8, 11:08 AM EDT | Special Weather Statement | GYX | Oxford | 52 min |
| Jul 8, 11:28 AM EDT | Special Weather Statement | GYX | Franklin, Oxford | 47 min |
| Jul 8, 11:48 AM EDT | Special Weather Statement | GYX | Somerset | 42 min |
| Jul 8, 12:08 PM EDT | Special Weather Statement | GYX | Franklin, Oxford, Somerset | 52 min |
| Jul 8, 12:48 PM EDT | Areal Flood Advisory | GYX | Oxford | 117 min |
| Jul 8, 12:51 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland, Franklin, Somerset | 54 min |
| Jul 8, 12:58 PM EDT | Severe Thunderstorm Warning | GYX | York | 47 min |
| Jul 8, 1:13 PM EDT | Flash Flood Warning | GYX | Somerset | 2 hr |
| Jul 8, 1:41 PM EDT | Areal Flood Advisory | GYX | Androscoggin, Kennebec | 2 hr |
| Jul 8, 1:42 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland, York | 48 min |
| Jul 8, 1:48 PM EDT | Special Weather Statement | GYX | Kennebec | 42 min |
| Jul 8, 2:21 PM EDT | Special Weather Statement | GYX | Waldo | 39 min |
| Jul 8, 2:24 PM EDT | Special Weather Statement | GYX | Kennebec | 51 min |
| Jul 8, 2:59 PM EDT | Severe Thunderstorm Warning | GYX | Kennebec, Waldo | 46 min |
| Jul 8, 3:24 PM EDT | Severe Thunderstorm Warning | GYX | Kennebec, Waldo | 28 min |
| Jul 8, 4:00 PM EDT | Special Weather Statement | GYX | Oxford | 45 min |
| Jul 8, 4:15 PM EDT | Areal Flood Advisory | GYX | Oxford | 3 hr |
| Jul 8, 4:18 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Cumberland, Oxford | 43 min |
| Jul 8, 5:25 PM EDT | Special Weather Statement | GYX | Cumberland | 50 min |
| Jul 8, 10:07 AM EDT | Special Weather Statement | GYX | Coos | 38 min |
| Jul 8, 10:50 AM EDT | Special Weather Statement | GYX | Coos | 40 min |
| Jul 8, 11:38 AM EDT | Special Weather Statement | GYX | Grafton | 52 min |
| Jul 8, 11:47 AM EDT | Areal Flood Advisory | GYX | Grafton | 58 min |
| Jul 8, 12:03 PM EDT | Special Weather Statement | GYX | Belknap, Cheshire, Merrimack | 42 min |
| Jul 8, 12:16 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Carroll, Cheshire, Grafton, Hillsborough, Merrimack and 1 more | 44 min |
| Jul 8, 1:07 PM EDT | Areal Flood Advisory | GYX | Hillsborough, Merrimack | 113 min |
| Jul 8, 1:25 PM EDT | Flash Flood Warning | GYX | Hillsborough, Merrimack, Rockingham, Strafford | 2 hr |
| Jul 8, 3:20 PM EDT | Areal Flood Advisory | GYX | Coos, Grafton | 115 min |
| Jul 8, 3:37 PM EDT | Severe Thunderstorm Warning | GYX | Carroll, Coos, Grafton | 38 min |
Nearby
Beach Hazards Statements in Maine, 2017Beach Hazards Statements in New Hampshire, 2017Every beach hazards statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.